# SDR 99ZZZX1675

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1521 BETWEEN NR 2 AND NR 3 SEAT TRACKS, FLOOR BOARD SUPPORT IS CRACKED, LEFT SIDE.
